Volume 74, Number 3, May 2006
|Page(s)||377 - 383|
|Published online||29 March 2006|
Various types of exact solutions for stochastic mKdV equation via a modified mapping method
Department of Physics, Lishui University - Lishui Zhejiang, 323000, PRC
Accepted: 5 March 2006
A Wick-type stochastic mKdV equation is researched. By the means of Hermite transformation, white-noise theory and a modified mapping method, various types of exact solutions of the Wick-type stochastic mKdV equation are derived.
PACS: 02.50.Fz – Stochastic analysis / 05.45.Yv – Soliton / 02.70.-c – Computational techniques
© EDP Sciences, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.